Welcome!!! Please, if you are new here, READ THIS FIRST!!! Thank You!!!

Thank you for visiting. Content MAY BE TRIGGERING ESPECIALLY FOR THOSE WHO HAVE EXPERIENCED ABUSE, STRUGGLE WITH SELF-INJURY, SUICIDE, DEPRESSION OR AN EATING DISORDER. Contains graphic descriptions of suicidal thoughts, self-injury and emotional, physical and sexual abuse. Do not read further if you are not in a safe place. If you are triggered, please reach out to your support system, a mental health professional or call 911.

All images and content are Copyright © to ClinicallyClueless. All rights to the images and all content on this site and on all ClinicallyClueless materials belong exclusively to the artist/author. No use of any content, commercial or non-commercial is permitted without written consent from the author and artist.

Disclaimer: Although I have worked with persons with mental illness for twenty years, I do not have a Master's Degree or a license. This is not meant to be a substitute for mental health care or treatment. Please obtain professional assistance from the resources listed on the right of the page, if needed. And call 911 if you or someone is in immediate danger.

A key word that you will see:

Fragmentation: a mental process where a person becomes intensely emotionally focused on one aspect of themselves, such as “I am angry” or “no one loves me,” to the point where all thoughts, feelings and behavior demonstrate this emotional state, in which, the person does not or is unable to take into account the reality of their environment, others or themselves and their resources. This is a term that my therapist and I use and is on the continuum of dissociation.

Wednesday, April 1, 2009

Feeling Out Of Control ~ Yikes!!!!

For those of you who do not know what has been going on, I will fill you in At the end of the year, I had a mass removed from my armpit that turned out to be non-cancerous. The holidays triggered my decompensation that ended up in a January/February 3 1/2 week psychiatric hospitalization. Then, I was in the hospital for seven days for pneumonia for which I am still recovering. Finally, the day after my discharge my father-in-law was diagnosed with terminal lung cancer and was told that he has one week to six months.

With all that being said, I am having difficulty with feeling out of control and overwhelmed. Also, one of the medications that I am taking for pneumonia has a lot of side effects which are freaking me out as it makes me feel even more out of control. I had a meltdown yesterday over it. (Adding to that being hospitalized for pneumonia brought on panic attacks, flashbacks and nightmares.)

For about three weeks, I’ve been taking the maximum dosage of my medication. Side effects usually occur at 20 mg and I’ve been taking 60 mg. Basically, I am experiencing most of the side effects which include tremors, insomnia, water retention, bloating, weight gain, and increased appetite. My psychiatrist said that some with increased appetite become a little manic-like when it comes to food.

Now, remember my eating disorder…well, I am feeling completely out of control. I’ve gained 10-15 pounds in the last week. At least, I’m recovering so I’m wearing loose fitting lounge clothing. I have two pair of pants that I can wear. My “perfect” well-meaning, wouldn’t give up anything for him, honest, loving, caring, sensitive husband took me to the doctor and stated, “You’ve never been that huge.” He has been apologizing profusely about that statement!! (I wonder what I can get out of it?)

Additionally, the rash I had is getting worse in areas. I have episodes of unsteadiness including dizziness, light-headed ness and feeling faint. I lack stamina, am tired and still have some episode of difficulty breathing.

Unfortunately, I have to take the medication for my pneumonia. The only other choice is to not take it and end up in the hospital again because I won't be able to breathe. I am titrating off it, but I won't be completely off until the middle/end of May. Many people have to go through this.


I AM FEELING OUT OF CONTROL OF MY BODY AND I AM FREAKING OUT ABOUT IT!!!!

3 comments:

Mike Golch said...

ounds like a discussion about changing some of your meds are in order if you are having that much trouble.I have had to change meds sometimes as well.{{{HUGS}}}

Clueless said...

Thanks Mike,

Unfortunately, I have to take the medication for my pneumonia...there is not other choice. If I don't take it, I won't recover. Many people have to deal with these. The problem is that the dosage is so high for my body size because I was so very ill.

CC

Tamara (TC) said...

Clueless,

I am sorry that everything is hitting you at once. It is a lot to deal with.

Remember how strong you are and how much you have overcome. This is a bump in the road (albeit a big bump) but I know that you will come through this even stronger.

You are in my thoughts and prayers.

Hugs,
Tamara

Search This Blog